# SDR DALA2025081406103

- Difficulty date: August 9, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N575DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0282
- Aircraft time: 16,504 hours, 2,183 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Noise
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CHILLER INOPERATIVE OR DAMAGED - EXCEPT A350,  LOCATIONS:410,  FRC253302410 CHILLER GOT VERY NOISY AND HAD A BURNING ODOR.  TURNED OFF THE CHILLER NR 2 SWITCH TO STOP LOUD NOISE.   INTERIOR. R & R ACU AND SERVICED AIRCRAFT IAW AMM 25-31. OPS CHECK GOOD AT THIS TIME. OK TO CLOSE.
